# SDR AALA20120325006

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 61,893 hours, 32,078 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Acars
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LIGHT SMOKE AND ODOR COMING FROM UNDER ACARS.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND A LOT OF DUST UNDER ACARS.  CLEANED UNDER ACARS AND ACCOMPLISHED WORK CARD 21-96-01.  SYSTEM GROUND CHECK NORMAL OPERATION.
